# SDR NWAA073869752

- Difficulty date: October 16, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- Aircraft time: 86,454 hours, 78,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN FUSELAGE SKIN AT THE AFT LOWER CORNER OF FORWARD CARGO DOOR JAMB.  REPAIRED PER EA 97-210194.
